MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29710
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.A peripheral rotawire guidewire was selected for use.During the procedure, the rotawire was delivered through the rubicon catheter.There was a resistance exchanging the wire.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual examination identified kinks on the body of the wire from distal to proximal with the following measurements, 17.0 inches, 68.0 inches and 102.0 inches.A microscopic inspection identified a bent spring tip.No other issues were identified during the product analysis.

Brand Name
PERIPHERAL ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23234500
Report Number2124215-2025-70681
Device Sequence Number9774854
Product Code MCW
UDI-Device Identifier08714729863649
UDI-Public(01)08714729863649(17)270226(10)35950023
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29710
Device Catalogue Number29710
Device Lot Number0035950023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown